# SDR SWAA052132

- Difficulty date: July 18, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 53,309 hours, 49,109 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NLG W/W RT SIDE WEB CRACKED AT BS 259, WL 174.  REPAIRED WEB PER SWA EA.
